Author Topic: Lyrica for tinnitus?  (Read 26682 times)

chloes mema

  • Sr. Member
  • ****
  • Posts: 404
  • Life is a special occasion.
Re: Lyrica for tinnitus?
« Reply #15 on: May 14, 2016, 12:06:20 pm »
I would review the side effects carefully before taking Lyrica.
Diagnosed October 2011
Oct '11-9 X 6 mm left ear
Mar '12 - 1.25cm
Tinnitus, imbalance, and mild dizziness (ditsy)
My AN = Annoying Nuisance
Jan'12 W&W
Mar'12-looking for radiation trtmnt
Apr'12 starting countdown to CK
May'12 CK completed
Oct'12 hemifacial spasms

Crazyact6

  • Newbie
  • *
  • Posts: 1
Re: Lyrica for tinnitus?
« Reply #16 on: June 03, 2016, 05:53:11 am »
No, I have not had an acoustic neuroma.  I came to this thread because I did a search on Lyrica and tinnitus.  Was looking for information
if Lyrica has any effect on tinnitus.
Actually, tinnitus is one of the side effects of Lyrica. I tried Lyrica for my fibromyalgia pain. It helped me to an extent, but whenever I tried to increase the dosage, my ear started ringing loudly. In fact, only because of this medication, I needed to take medicines from an expert ear doctor in Calgary to treat my tinnitus. In my opinion, Lyrica is not an advisable medication for people who has a hearing problem.

JennyW

  • Newbie
  • *
  • Posts: 1
Re: Lyrica for tinnitus?
« Reply #17 on: June 24, 2016, 06:33:02 am »
Yes!!  Lyrics has decreased the ringing in my ears!!  I've had 2 ENT's laugh at me when I told them that.  It was so validating to hear that someone else may have had the same results.  I was in an MVC.  I have occipital neuralgia.  When my neck hurts, the noise gets louder.  I take an extra dose of Lyrica and my neck calms down.  I also noticed, the ringing quieted.  I hope this helps someone else.  Please don't let the ENT's laugh at you!! 

 


anything